All graphs with maximum degree three whose complements have 4-cycle decompositions

Chin Mei Fu*, Hung-Lin Fu, C. A. Rodger, Todd Smith

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Let G be the set that contains precisely the graphs on n vertices with maximum degree 3 for which there exists a 4-cycle system of their complement in Kn. In this paper G is completely characterized.

Original languageEnglish
Pages (from-to)2901-2909
Number of pages9
JournalDiscrete Mathematics
Volume308
Issue number13
DOIs
StatePublished - 6 Jul 2008

Keywords

  • 3-regular
  • 4-cycle
  • Graph decomposition
  • Specified leave

Fingerprint Dive into the research topics of 'All graphs with maximum degree three whose complements have 4-cycle decompositions'. Together they form a unique fingerprint.

Cite this